# SDR HALA2022060700110

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 42,442 hours, 6,627 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  APU AUTOSHUT DOWN NO ROTATION // REMOVED APU STARTER PER A330 AMM49-42-51-000-801-A ( 831817), INSTALLED APU STARTER IAW HAL A330 AMM 49-42-51-400-801A APU BITE TEST OK APU START NORMAL MOTOR, STARTER, OFF 33-4941-9-0001 S/N 80083 ON 33-4941-9-0001 S/N 00166
